Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Missed periods, dark brown mucus, abdominal pain, cramps. On natazia, loesterin. History of cysts. Causes for symptoms?

iam 35yrs old, 5 9 and weigh 165lbs. I have a history of cysts . My doctor changed my birth control to Natazia which I had a severe allergic reaction too. I waited a month and started taking Loesterin. I had a period as normal and then last month I didn t get one. I have been having dark brown mucus everytime I wipe with pain on my lower left side and back along with cramping in my abdomin. this has been going on for 6days. I do not soak a pad just spot on it. I am not due to start my period for a couple days if I even do I missed one last month signed-anonymous
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
your dark brown mucus could be because of,
-as side effect of birth control pills as they can cause break through bleeding, dark brown spotting etc,
-as there is around 1% failure rate to pills there is chance for implantation bleeding,
so you once take blood or urine test for pregnancy,
if dark brown spotting or mucus is because of pills it will subside soon no need to worry.
take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor